# SDR YENA2025051300478

- Difficulty date: May 11, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 03800
- Aircraft time: 60,530 hours, 21,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION INTERNAL STRUCTURE FR 64 AND BTW STR 42L TO STR 43R IN AFT CARGO COMPARTMENT; REF AEROMAN NR 2025-245373 WO 2025 178/1 PERFORMED REPAIR INTERNAL STRUCTURE FR 64 AND BTW STR 42L TO STR 43R IN AFT CARGO COMPARTMENT I.A.W EA# 53-00-24-25. REV.0 (COVER, PART 1)
